Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Upper bounds on the cardinality of higher sumsets

Tom 158 / 2013

Giorgis Petridis Acta Arithmetica 158 (2013), 299-319 MSC: Primary 11P99; Secondary 11B30. DOI: 10.4064/aa158-4-1

Streszczenie

Let $A$ and $B$ be finite sets in a commutative group. We bound $|A+hB|$ in terms of $|A|$, $|A+B|$ and $h$. We provide a submultiplicative upper bound that improves on the existing bound of Imre Ruzsa by inserting a factor that decreases with $h$.

Autorzy

  • Giorgis PetridisDepartment of Mathematics
    915 Hylan Building
    University of Rochester
    RC Box 270138
    Rochester NY 14627, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek